English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Determinants of elliptic hypergeometric integrals

MPS-Authors
/persons/resource/persons236247

Spiridonov,  Vyacheslav P.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Spiridonov, V. P., & Rains, E. M. (2009). Determinants of elliptic hypergeometric integrals. Functional Analysis and its Applications, 43(4), 297-311. doi:10.1007/s10688-009-0037-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-266D-8
Abstract
There is no abstract available